Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Eniana

Oily skin is coming back :(

Hi there! I used accutane for 2 months taking 40 mg per day, it worked pretty well I must say. My acne wasn't so bad and my skin cleared up in a month time. So I went on taking it for another month just to be sure and because my derm told me so. I haven't been using it for a couple of months now, but in the last 2 weeks I noticed that oily skin is coming back, and I'm concerned that my acne will return as well. Is it normal to get oily skin again and will my acne come back? What should I do? Should I go on the pill again immediately before my acne returns? Tell me if you have experienced it, thnx :eh:

Share this post


Link to post
Share on other sites

It's normal for oiliness to come back, but it's usually to a lesser degree. Two months is a very short course. The recommended course is 16-20 weeks per the drug's insert. I don't know if your acne will return or not.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×